MAUDE Adverse Event Report: UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 60/6 PCC BLUE MIMX

UNOMEDICAL A/S MIO¿ ADVANCE; UNO INSET II 60/6 PCC BLUE MIMX
Model Number MMT-943
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set leaking at quick release event on (b)(6) 2024.The infusion set was in use for 1 day.Blood glucose levels reported during the event was 600 mg/dl.The patient was hospitalized for less than 24 hours due to high blood glucose.Patient was treated with intravenous insulin drip.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: united states.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary per revision 21 of procedure (b)(4), a child investigation is not required to document the dhr review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 5296195, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 5296195 was manufactured according to the work instruction (wi) version 40 and manufactured in the line l4 on 31-oct-2019, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.The sub-assembly: gluing of tubing lot 4m03050 was manufactured according to the work instruction (wi) version 37 and manufactured in the machine sc03, on 29-oct-2019, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO¿ ADVANCE
Common Device Name
UNO INSET II 60/6 PCC BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20631548
Report Number8021545-2024-04331
Device Sequence Number7411488
Product Code FPA
UDI-Device Identifier05705244007499
UDI-Public05705244007499
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2022
Device Model NumberMMT-943
Device Lot Number5296195
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown